JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MODIFIED ISHIKAWA ITERATIVE SEQUENCES WITH ERRORS FOR ASYMPTOTICALLY SET-VALUED PSEUCOCONTRACTIVE MAPPINGS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MODIFIED ISHIKAWA ITERATIVE SEQUENCES WITH ERRORS FOR ASYMPTOTICALLY SET-VALUED PSEUCOCONTRACTIVE MAPPINGS IN BANACH SPACES
Kim, Jong-Kyu; Nam, Young-Man;
  PDF(new window)
 Abstract
In this paper, some new convergence theorems of the modified Ishikawa and Mann iterative sequences with errors for asymptotically set-valued pseudocontractive mappings in uniformly smooth Banach spaces are given.
 Keywords
asymptotically nonexpansive mapping;asymptotically pseudocontractive mapping;asymptotically set-valued pseudocontractive mapping;modified Ishikawa iterative sequence with errors;modified Mann iterative sequence with errors;fixed point;
 Language
English
 Cited by
1.
NEW ITERATIVE PROCESS FOR THE EQUATION INVOLVING STRONGLY ACCRETIVE OPERATORS IN BANACH SPACES,;;;

대한수학회보, 2007. vol.44. 4, pp.861-870 crossref(new window)
1.
Convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense, Computers & Mathematics with Applications, 2011, 62, 1, 326  crossref(new windwow)
2.
Shrinking Projection Method of Fixed Point Problems for Asymptotically Pseudocontractive Mapping in the Intermediate Sense and Mixed Equilibrium Problems in Hilbert Spaces, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
 References
1.
R. P. Agarwal, N. J. Huang, and Y. J. Cho, Stability of iterative processes with errors for nonlinear equations of $\phi$-strongly accretive type operators, Numer. Funct. Anal. Optim. 22 (2001), no. 5-6, 471-485 crossref(new window)

2.
E. Asplund, Positivity of duality mappings, Bull. Amer. Math. Soc. 73 (1967), 200-203 crossref(new window)

3.
F. E. Browder, Nonexpansive nonlinear operators in Banach spaces, Proc. Natl. Acad. Sci. U. S. A. 54 (1965), 1041-1044

4.
S. S. Chang, Convergence of Iterative methods for accretive and pseudo-contr-active type mappings in Banach spaces, Nonlinear Funct. Anal. Appl. 4 (1999), 1-23

5.
S. S. Chang, Some results for asymptotically pseudo-contractive mappings and asy-mptotically nonexpansive mappings, Proc. Amer. Math. Soc. 129 (2001), no. 3, 845-853

6.
S. S. Chang, On the approximatiing problems of fixed points for asymptotically non-expansive mappings, Indian J. Pure Appl. Math. 32 (2001), no. 9, 1297-1307

7.
S. S. Chang, J. K. Kim, and Y. J. Cho, Approximations of solutions for set-valued $\phi$-strongly accretive equations, Dynam. Systems Appl. 14 (2005), no. 3-4, 515-524

8.
Y. P. Fang, J. K. Kim, and N. J. Huang, Stable iterative procedures with errors for strong pseudocontractions and nonlinear equations of accretive operators without Lipschitz assumptions, Nonlinear Funct. Anal. Appl. 7 (2002), no. 4, 497-507

9.
M. K. Ghosh and L. Debnath, Convergence of Ishikawa iterates of quasi-nonexp-ansive mappings, J. Math. Anal. Appl. 207 (1997), no. 1, 96-103 crossref(new window)

10.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpan-sive mappings, Proc. Amer. Math. Soc. 35 (1972), no. 1, 171-174

11.
N. J. Huang and M. R. Bai, A perturbed iterative procedure for multivalued pseudo-contractive mappings and multivalued accretive mappings in Banach Spaces, Comput. Math. Appl. 37 (1999), no. 6, 7-15 crossref(new window)

12.
J. K. Kim, Convergence of Ishikawa iterative sequences for accretive Lipschitz-ian mappings in Banach spaces, Taiwan Jour. Math. 10 (2006), no. 2, 553-561 crossref(new window)

13.
J. K. Kim, S. M. Jang, and Z. Liu, Convergence theorems and stability problems of Ishikawa iterative sequences for nonlinear operator equations of the accretive and strong accretive operators, Comm. Appl. Nonlinear Anal. 10 (2003), no. 3, 85-98

14.
J. K. Kim, Z. Liu, and S. M. Kang, Almost stability of Ishikawa iterative schemes with errors for $\phi$-strongly quasi-accretive and $\phi$-hemicontractive operators, Commun. Korean Math. Soc. 19 (2004), no. 2, 267-281 crossref(new window)

15.
J. K. Kim, Z. Liu, Y. M. Nam, and S. A. Chun, Strong convergence theorems and stability problems of Mann and Ishikawa iterative sequences for strictly hemi-contractive mappings, J. Nonlinear and Convex Anal. 5 (2004), no. 2, 285-294

16.
W. A. Kirk, A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly 72 (1965), 1004-1006 crossref(new window)

17.
Q. H. Liu, Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings, Nonlinear Anal. 26 (1996), no. 11, 1835-1842 crossref(new window)

18.
W. V. Petryshyn, A characterization of strict convexity of Banach spaces and other uses of duality mappings, J. Funct. Anal. 6 (1970), 282-291 crossref(new window)

19.
B. E. Rhoades, Comments on two fixed point iterative methods, J. Math. Anal. Appl. 56 (1976), no. 3, 741-750 crossref(new window)

20.
J. Schu, Iterative construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991), 407-413 crossref(new window)

21.
H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127-1138 crossref(new window)

22.
H. K. Xu, Existence and convergence for fixed points of mapping of asymptotically nonexpansive type, Nonlinear Anal. 16 (1991), no. 12, 1139-1146 crossref(new window)

23.
Y. G. Xu, Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations, J. Math. Anal. Appl. 224 (1998), 91-101 crossref(new window)